# SDR 2010FA0000268

- Difficulty date: March 24, 2010
- Submitted: March 24, 2010
- Operation: General aviation
- Aircraft: N5LH
- Make and model: Cessna 310Q
- Aircraft serial: 310Q0939
- Aircraft time: 3,351 hours
- Engine: Cont IO470*
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Downlock
- Part number: 50410181
- Condition: Lack Of Lube
- Location: Zone 700
- Part time: 3,351 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT LANDING GEAR FAILED TO FULLY EXTEND AND LOCK.  THE RT DOWNLOCK PN 5041018-1 SEIZED DUE TO LACK OF LUBRICATION. THE DOWN LOCK ROD END PN KWBS WAS ALSO SEIZED FOR THE SAME REASON.  THE WEIGHT OF THE ACFT ON THE PARTIALLY EXTENDED GEAR PULLED THE BELLCRANK BRACKETS, PN 0811302-1 AND 0811303-1, FRON THE CTR FRONT SPAR, LOCATED TO THE RIGHT OF THE LANDING GEAR, GEAR BOX.(SHEARED THE ATTACH RIVETS) THERE IS A GEAR INSP REQUIREMENT IN THE MM WITH LUBRICATION REQUIREMENTS THAT SHOULD BE ACCOMPLISHED ANNUALLY.
